Jump to content
CrazyBoards.org

dreamcatcher14

Member
  • Content count

    559
  • Joined

  • Last visited

About dreamcatcher14

  • Rank
    member

Recent Profile Visitors

1807 profile views
  1. My psychiatrist strongly insisted I get something like this done about ten years ago. It cost NZD$900 for about 3-4 hours of testing and was the most money I’ve ever wasted on something. All results confirmed I’m mostly normal, haha, I’ve still got the report with details of the tests I took somewhere. It didn’t even have an IQ test, I went to Mensa for that. Hope it turns out useful to you...
  2. Hi all, the funding for one of my bipolar meds (aripiprazole) has switched from Abilify to Sandoz in NZ. Any thoughts on a potential reduction in efficacy of the latter? I feel like spring is a difficult time to objectively assess this but I have been experiencing some funny thoughts lately in the weeks I’ve switched over... wondering if it’s worth looking into subsidised rates for Abilify over the fully subsidised Sandoz. Thanks for reading
  3. Heartbroken

    .
  4. Looks like you're looking for a maximum timeframe. How about three months? That doesn't sound unreasonable and gives you plenty of breathing space. You might find you don't like them in that timeframe and then there's no harm done. Remember you're screening too, they may not be right for you. It is up to you though but six months would be reaching the awkward stage for disclosure. I personally would disclose sooner, maybe within a month of dating, longer if just a friendship but you obviously feel quite uncomfortable doing that, and that is understandable. Remember they're either going to accept your diagnosis or not and telling them sooner or later is not going to have much impact on their core natural reaction but hiding it for so longer might make it worse.
  5. .

    .
  6. .

    .
  7. .

    .
  8. Not sure why you're trying to prove a point. Just move on. If he's been unprofessional lodge a complaint rather than making it a personal vendetta.
  9. I have recently reduced my AP under the doctor's orders and am having withdrawal affects. Any insights into this?
×